Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Upper right quadrant pain. Done, Xrays, CT scans, ultrasound and blood tests. Hydrogen breath test and colitis positive. Doxycycline caused weightloss, tiredness. Reasons?

I have been having upper right quadrant pain for months now, have done all the tests possible, chest x ray, ct of abdomen, ultra sound , hep a,b,c, sti s, h pylori test, ultra sound of abdomen, blood work, stool cultures, blood cultures, o/p stool samples, ocult stool test , ca125, urine test, and everything has checked out normal except for the hydrogen breath test and chrons colitiis test came back reactive but boderline ? I have undigested food in my stool, i have loose bm every morning for the past month,tired, hard to concentrate, weight lose, and it all happened after taking doxycycline for a month, what could it be.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

It may be that you depleted your normal bowel flora and that is creating a malabsorbtion problem; probiotics could help in that sense. Chron's indeed can present with such symptoms, and the gold standard for diagnosis would be a lower endoscopy with biopsy.

Yours truly,

Dr Brenes-Salazar MD
Mayo ClinicMN
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor